MAUDE Adverse Event Report: ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN

ABBOTT GMBH TOTAL BILIRUBIN; DIAZO COLORIMETRY, BILIRUBIN
Catalog Number 06L45-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely depressed total bilirubin results for 14 patient samples while running on the architect c4000 processing module.The customer stated there were 50 tests left in the total bilirubin reagent kit and the samples gave results of 0.10 mg/dl.The customer reports out linearity for this assay as an actual result.The customer noticed the trend on the values being generated and moved the testing to a second reagent kit already loaded on board.The kit that was in use that generated the discrepant results was discarded by the customer.All 14 samples when tested with the new total bilirubin reagent kit gave an actual value when repeated.The customer issued 14 amended reports to the providers.The following data was provided (normal range: 0.2-1.2 mg/dl - unit of measure: mg/dl) sample 1: initial result = < 0.10 / repeat result = 0.31, sample 2: initial result = < 0.10 / repeat result = 0.37, sample 3: initial result = < 0.10 / repeat result = 0.29, sample 4: initial result = < 0.10 / repeat result = 0.45, sample 5: initial result = < 0.10 / repeat result = 0.35, sample 6: initial result = < 0.10 / repeat result = 0.44, sample 7: initial result = < 0.10 / repeat result = 0.40, sample 8: initial result = < 0.10 / repeat result = 0.36, sample 9: initial result = < 0.10 / repeat result = 0.34, sample 10: initial result = < 0.10 / repeat result = 0.30, sample 11: initial result = < 0.10 / repeat result = 0.30, sample 12: initial result = < 0.10 / repeat result = 0.38, sample 13: initial result = < 0.10 / repeat result = 0.15 and sample 14: initial result = <0.10 / repeat result = 0.34.There was no impact to patient management reported.
 
Event or Problem Description
The customer reported falsely depressed total bilirubin results for 14 patient samples while running on the architect c4000 processing module.The customer stated there were 50 tests left in the total bilirubin reagent kit and the samples gave results of < 0.10 mg/dl.The customer reports out < linearity for this assay as an actual result.The customer noticed the trend on the values being generated and moved the testing to a second reagent kit already loaded on board.The kit that was in use that generated the discrepant results was discarded by the customer.All 14 samples when tested with the new total bilirubin reagent kit gave an actual value when repeated.The customer issued 14 amended reports to the providers.The following data was provided (normal range: 0.2-1.2 mg/dl - unit of measure: mg/dl).Sample 1: initial result = < 0.10 / repeat result = 0.31.Sample 2: initial result = < 0.10 / repeat result = 0.37.Sample 3: initial result = < 0.10 / repeat result = 0.29.Sample 4: initial result = < 0.10 / repeat result = 0.45.Sample 5: initial result = < 0.10 / repeat result = 0.35.Sample 6: initial result = < 0.10 / repeat result = 0.44.Sample 7: initial result = < 0.10 / repeat result = 0.40.Sample 8: initial result = < 0.10 / repeat result = 0.36.Sample 9: initial result = < 0.10 / repeat result = 0.34.Sample 10: initial result = < 0.10 / repeat result = 0.30.Sample 11: initial result = < 0.10 / repeat result = 0.30.Sample 12: initial result = < 0.10 / repeat result = 0.38.Sample 13: initial result = < 0.10 / repeat result = 0.15.Sample 14: initial result = <0.10 / repeat result = 0.34.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Updated d4 - primary udi number.The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the complaint lot performs as expected for this product.Ticket trending review did not identify any trends.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the total bilirubin reagent lot 64314uq05 was identified.

Brand Name
TOTAL BILIRUBIN
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18924824
Report Number3002809144-2024-00076
Device Sequence Number4540942
Product Code CIG
UDI-Device Identifier00380740174965
UDI-Public(01)00380740174965(17)241031(10)64314UQ05
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K121985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Catalogue Number06L45-22
Device Lot Number64314UQ05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer05/03/2024
Initial Report FDA Received Date03/18/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C4000 INTGR, 02P24-40, (B)(6) ; ARC C4000 INTGR, 02P24-40, (B)(6)
Patient SexUnknown